MAUDE Adverse Event Report: US ENDOSCOPY; BITE BLOCK

US ENDOSCOPY; BITE BLOCK
Model Number 00712804
Medical Device Problem Codes Material Discolored (1170); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch (b)(4) that there were brown dots observed on the plastic package of their bite block.The bite block was not utilized in a patient procedure.No report of injury.
 
Additional Manufacturer Narrative
Steris requested the bite block subject of the reported event be returned for evaluation.The bite block instructions for use states, "inspect bite block and should there be evidence of any defects or damage do not use this product and contact your local product specialist." the device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting an mdr solely due to the receipt of the user facility medwatch report which is in accordance with our policies and procedures.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The bite block subject of the reported event was returned for evaluation.During evaluation, brown spots were confirmed to be on the plastic package and the device.The spots could not be wiped off or removed.The source of the spots could not be determined.The bite block was not utilized in a patient procedure.This is an isolated event.Steris will continue to monitor post-market data to ensure the device continues to perform as intended.No additional issues have been reported.

Brand Name
NA
Common Device Name
BITE BLOCK
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21767011
Report Number1528319-2025-00026
Device Sequence Number18288269
Product Code MNK
UDI-Device Identifier00724995184162
UDI-Public(01)00724995184162(11)241011(17)271011(10)11155940
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00712804
Device Catalogue Number00712804
Device Lot Number(10)11155940
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown